Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

24 years old irregular periods

iam single 24 years,73 kg. i have periods problem. i had severe pain during my periods before 1 year. i consult doctor and asked me to take ultrasound scan and it results every thing normal. then she gave me gynovit and some iron tonic. she ask me to reduce my wait.. but after 1 year i got pain too and late cyle is between 30 to35 days. but after feb 23 i dont get my periods. iam really upset.iam afraid alot. please give me suggestion
Asked On : Wed, 20 Apr 2011
Answers:  4 Views:  359
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to health care magic.dont get upset,see firstly you check your thyroid report b'ze thyroid is one of the reason for irregular periods if it normal then ok if it not so take medicine for that,take hormone therapy course of 3month to regularise your cycle .but now you take T.PRIMOLUTE -N three time a day for 3 days then stop you get period after stop the medicine in 3 to 4 days.after you get period on the last day you start the tretmant.
Answered: Wed, 20 Apr 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Welcome to HealthcareMagic
The normal cycle of periods is between 21-35 days anything above or below this is not normal.In young females the irregularity of periods can be due to hormonal imbalance;ovarian cyst or any other cause which needs investigation.Since you said the reports of ultrasound were normal that goes to say that there is no internal organ problem so it can be hormonal which can be treated with medicines if there is a need to do so.As for the pain in abdomen during periods it is a common problem faced by all females till there is a vaginal delivery and it will decrease post marriage ;till then you can control it with antispasmodic medicines.
I hope this answer is helpful to guide you .
Answered: Wed, 20 Apr 2011
I find this answer helpful
  User's Response
thank u mam.
Answered: Wed, 20 Apr 2011
  User's Response
iam afraid that iam having thyroid problem. it is bcoz my friend says it results in high wait gain and unable to contro or reduce it. but really ur answers will help me. thank u.
Answered: Wed, 20 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor